# SDR C77A20130820013

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE HORIZONTAL BEAM HAS CORROSION AT X=7200- 7625 Y= 390.  R & R THRESHOLD BEAM IAW SRM 51-41-01 AND 51-43-01.
